Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 424, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 5, 2012, 4:48 PM CDT for Jackson County, Woodruff County, Arkansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2012, 4:48 PM CDT (21:48 UTC)
- Expired
- Sep 5, 2012, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Jackson County, AR, Woodruff County, AR
The radar
The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:23 PM CDT | TSTM WND DMG | 6 Se Tupelo, AR | A LARGE TREE WAS DOWN ON HWY. 37 NEAR THE JACKSON AND WOODRUFF COUNTY LINE. |
| Sep 5, 5:36 PM CDT | TSTM WND DMG | Pumpkin Bend, AR | TREES DOWNED IN PUMPKIN BEND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1178 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS54 KLZK 052148
SVRLZK
ARC067-147-052230-
/O.NEW.KLZK.SV.W.0424.120905T2148Z-120905T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
448 PM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 530 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF ALGOA...OR 8 MILES SOUTH OF NEWPORT...AND MOVING SOUTHEAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TUPELO... MCFADDEN... ALGOA...
WELDON... SHOFFNER... PUMPKIN BEND...
ERWIN... BLACKVILLE... BEEDEVILLE...
AUVERGNE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3522 9105 3537 9124 3552 9132 3559 9124
3547 9103 3522 9104
TIME...MOT...LOC 2148Z 310DEG 28KT 3549 9122
$$
511 follow-up statement
773
WWUS54 KLZK 052205
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT WED SEP 5 2012
ARC067-147-052230-
/O.CON.KLZK.SV.W.0424.000000T0000Z-120905T2230Z/
JACKSON AR-WOODRUFF AR-
505 PM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES UNTIL 530 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTH OF TUPELO...OR 12 MILES SOUTH OF NEWPORT...
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
TUPELO... MCFADDEN... WELDON...
SHOFFNER... PUMPKIN BEND... BLACKVILLE...
BEEDEVILLE... AUVERGNE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3522 9105 3537 9124 3545 9128 3554 9122
3547 9103 3522 9104
TIME...MOT...LOC 2204Z 310DEG 28KT 3545 9121
$$
51What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:14 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 5, 3:14 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 314 PM CDT WED SEP 5 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCE OF SEVERE STORMS IN NE AR IN THE FIRST PERIOD. HEAT ADVISORY PROBABLY ENDING TODAY. NEXT CHANCE OF CONVECTION THURSDAY WITH WEAK BOUNDARY SAGGING INTO NORTHERN AR. THEN A BETTER CHANCE FRIDAY AFTERNOON TO SATURDAY MORNING WITH THE COLD FRONT. AFTERNOON CONVECTION HAS FIRED OVER NORTHEASTERN AR AND CONDITIONS ARE FAVORABLE FOR STRONG TO ISOLATED SEVERE POTENTIAL. ATMOSPHERE OVER AR REMAINS MOISTURE AND UNSTABLE...WITH A SHORT WAVE ENERGY MOVING ACROSS THE AREA. WINDS DID COME AROUND TO THE S TO SW WITH GOOD WARM TAKING TEMPS TO AROUND 100 DEGREES. HEAT INDEX VALUES HAVE ALSO REACHED 105+ IN AREAS AND HEAT ADVISORY IS VERIFYING. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FIRST PERIOD WILL HAVE CHANCE CONVECTION IN THE NORTHEAST...WHILE SLIGHT CHANCE REST OF THE STATE. THE SHORT WAVE IS EXPECTED TO MOVE OUT OF THE AREA LATER TONIGHT WITH OVERALL CONVECTION CHANCES LOWER. ON THURSDAY THE WEAK BOUNDARY SAGS INTO AR AND SLIGHT CHANCE HAVE BEEN KEPT. THIS BOUNDARY LIFTS NORTH AND A SOUTH FLOW RETURNS BACK TO AR. A BIT OF A LULL LATER THURSDAY TO EARLY FRIDAY BEFORE THE STRONGER SYSTEM FRIDAY EVENING TO SATURDAY MORNING. TIMING IS COMING TOGETHER IN THE MODELS WITH THE MAIN SURGE OF CONVECTION FRIDAY NIGHT TO SATURDAY MORNING. THEN LINGERING SHOWERS INTO SATURDAY AFTERNOON BEFORE EXITING LATER SATURDAY. ISOLATED STRONG TO SEVERE CONVECTION WILL BE POSSIBLE WITH THE FRONT ON FRIDAY. BREEZY TO AT TIMES WINDY ON SATURDAY BEHIND THE QUICK MOVING FRONT. && .LONG TERM...SUNDAY THROUGH WEDNESDAY HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER THROUGH THE EXTENDED...WITH COOLER TEMPERATURES EXPECTED. AS THE UPPER RIDGE BUILDS IN FROM THE SOUTHWEST...A GRADUAL WARMING TREND WILL COMMENCE. HIGHS IN THE EXTENDED WILL BE IN THE 80S...WITH SOUTHERN ARKANSAS APPROACHING 90 DEGREES BY THE MIDDLE OF NEXT WEEK. WITH THE HIGH PRESSURE...DRY CONDITIONS WILL REMAIN IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 96 72 91 / 30 20 40 60 CAMDEN AR 74 99 76 96 / 20 20 20 50 HARRISON AR 74 94 71 89 / 20 20 50 60 HOT SPRINGS AR 77 98 75 93 / 20 20 30 60 LITTLE ROCK AR 77 97 75 93 / 20 20 40 60 MONTICELLO AR 77 97 75 94 / 20 20 20 60 MOUNT IDA AR 75 97 75 93 / 20 20 30 60 MOUNTAIN HOME AR 73 95 71 89 / 20 20 50 60 NEWPORT AR 74 95 71 91 / 30 20 40 60 PINE BLUFF AR 76 96 75 93 / 20 20 30 60 RUSSELLVILLE AR 75 98 74 92 / 20 20 40 60 SEARCY AR 75 95 73 91 / 30 20 40 60 STUTTGART AR 75 95 74 92 / 20 20 30 60 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SHARP- STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...59 / LONG TERM...58
Hazardous weather outlook, Sep 5, 5:00 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED SEP 5 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES WILL COMBINE WITH HIGH ENOUGH HUMIDITY LEVELS TO CREATE HEAT INDEX VALUES BETWEEN 105 TO 110 DEGREES OVER MUCH OF CENTRAL AND SOUTHERN ARKANSAS THIS AFTERNOON. FOR THIS REASON...A HEAT ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHERN SECTIONS OF THE STATE THROUGH THIS EVENING. ACROSS THE NORTHERN COUNTIES...HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES. DURING THE HEAT OF THE AFTERNOON AND EARLY EVENING...ISOLATED THUNDERSTORMS MAY POP UP RANDOMLY...MAINLY IN NORTHERN ARKANSAS. ANY STORMS SHOULD DISSIPATE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IT WILL BE SLIGHTLY COOLER ON THURSDAY AS CLOUDS INCREASE AHEAD OF AN APPROACHING COLD FRONT FROM THE NORTH. EVEN SO...ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. ISOLATED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON AND EVENING. A STRONGER COLD FRONT WILL PUSH THROUGH THE REGION LATE FRIDAY AND EARLY SATURDAY. SURROUNDING THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP...AND SOME OF THE STORMS COULD BE SEVERE. DAMAGING STRAIGHT-LINE WINDS WILL BE THE MAIN CONCERN. RAINFALL WILL AVERAGE A QUARTER TO THREE QUARTERS OF AN INCH...WITH LOCALLY OVER AN INCH. MUCH COOLER AND DRIER AIR WILL FOLLOW THE FRONT THIS WEEKEND. WELL BELOW NORMAL TEMPERATURES ARE ANTICIPATED SATURDAY AND SUNDAY. DRY WEATHER WILL CONTINUE INTO EARLY NEXT WEEK...WITH A SLOW WARMING TREND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Special weather statement, Sep 5, 2:17 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 217 PM CDT WED SEP 5 2012 ARZ007-015-052000- IZARD AR-SHARP AR- 217 PM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHARP AND NORTHERN IZARD COUNTIES UNTIL 300 PM CDT... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF WIDEMAN...OR 6 MILES NORTHWEST OF MELBOURNE...MOVING EAST AT 15 MPH. ANOTHER STORM WAS NEAR CATFISH LAKE...AND ALSO MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MELBOURNE... WIDEMAN... OXFORD... MYRON... LACROSSE... GORBY... FRANKLIN... ZION... VIOLET HILL... SAGE... LARKIN... EVENING SHADE... BROCKWELL... TWIN BRIDGES... NEWBURG... NEW LIBERTY... MELBOURNE MUNI ARPT... KNOB CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3618 9158 3600 9161 3610 9208 3624 9203 TIME...MOT...LOC 1917Z 284DEG 11KT 3613 9195 58
Special weather statement, Sep 5, 2:48 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 248 PM CDT WED SEP 5 2012 ARZ007-016-052020- INDEPENDENCE AR-SHARP AR- 248 PM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHARP AND NORTHERN INDEPENDENCE COUNTIES UNTIL 315 PM CDT... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CAVE CITY...OR 9 MILES NORTH OF BATESVILLE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CAVE CITY... SANDTOWN... PFEIFFER... JAMES... GAINESBORO... CURIA... CHARLOTTE... AETNA... SHELBYVILLE... CEDAR LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3596 9136 3574 9141 3583 9174 3601 9168 TIME...MOT...LOC 1948Z 285DEG 19KT 3589 9159 58
Special weather statement, Sep 5, 3:07 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 307 PM CDT WED SEP 5 2012 ARZ016-025-052035- INDEPENDENCE AR-JACKSON AR- 307 PM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON AND EASTERN INDEPENDENCE COUNTIES UNTIL 330 PM CDT... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF NEWARK...OR 10 MILES EAST OF BATESVILLE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SULPHUR ROCK... ELGIN... CHARLOTTE... MT ZION... HOWARD LAKE... BELL LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3577 9121 3566 9128 3574 9154 3586 9149 TIME...MOT...LOC 2007Z 290DEG 12KT 3575 9145 58
Special weather statement, Sep 5, 3:24 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 324 PM CDT WED SEP 5 2012 ARZ040-052055- POLK AR- 324 PM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 400 PM CDT... AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES WEST OF POLK CNTY FAIRGNDS...OR NEAR MENA...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MENA... POLK CNTY FAIRGNDS... OPAL... LAKE WILHELMINA... LAKE MENA... HATFIELD... SHADY... ROCKY... POTTER... NUNLEY... INK... DALLAS... BOARD CAMP... ACORN... YOCANNA... WOLF PEN GAP... TURNERS MTN... SMOKE ROCK MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3464 9395 3439 9401 3449 9442 3467 9438 TIME...MOT...LOC 2024Z 280DEG 11KT 3456 9429 56
Special weather statement, Sep 5, 3:44 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
344 PM CDT WED SEP 5 2012
ARZ016-025-052130-
INDEPENDENCE AR-JACKSON AR-
344 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON AND EASTERN
INDEPENDENCE COUNTIES UNTIL 430 PM CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF DIAZ...OR 6 MILES NORTHWEST OF
NEWPORT...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... TUCKERMAN... JACKSONPORT...
GRUBBS... DIAZ... STEGALL...
KENYON... HALE... ELGIN...
CAMPBELL STATION... BALCH... AMAGON...
VANCE... PARSLEY RESERVOIR... PARROT LAKE...
NEWPORT AIR INDSTRL PK... MURPHYS CORNER...
HOWARD LAKE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3565 9141 3582 9133 3574 9102 3550 9103
3550 9104
TIME...MOT...LOC 2044Z 292DEG 15KT 3570 9127
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:17 PM CDT | Special Weather Statement | LZK | Izard | 43 min |
| Sep 5, 2:48 PM CDT | Special Weather Statement | LZK | Independence | 32 min |
| Sep 5, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 17 min |
| Sep 5, 3:07 PM CDT | Special Weather Statement | LZK | Independence | 28 min |
| Sep 5, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Stone | 27 min |
| Sep 5, 3:24 PM CDT | Special Weather Statement | LZK | Polk | 31 min |
| Sep 5, 3:44 PM CDT | Special Weather Statement | LZK | Jackson | 46 min |
| Sep 5, 4:56 PM CDT | Special Weather Statement | LZK | Pike | 44 min |
| Sep 5, 5:29 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 31 min |
| Sep 5, 5:37 PM CDT | Special Weather Statement | LZK | Woodruff | 43 min |
| Sep 5, 6:20 PM CDT | Special Weather Statement | LZK | Woodruff | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.